# SDR ASAA2019121131562

- Difficulty date: November 23, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 50,125 hours, 17,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY LIGHT AT ROWS 16-23 OUT AND AFT LEFT OUTSIDE EMERGENCY EXIT LIGHT OUT. GROUNDED - YES. REMOVED AND REPLACED L/H EMERGENCY POWER SUPPLY S/N 45025 STA 727 L/H SIDE OPS CK IS GOOD IAW B737-800 AMM 33-51-06-960-806 AND EMERGENCY LIGHTS CHARGED IAW AMM 33-51-06-960-806.
